MathSciNet Relay Station
MathSciNet bibliographic data
MR365729 60J60 (35K20)
Kotlow, Daniel B. A free boundary problem connected with the optimal stopping problem for diffusion processes. Trans. Amer. Math. Soc. 184 (1973), 457–478 (1974).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement